Couldn't find what you looking for?

TRY OUR SEARCH!

Hi All,

I recently forgot to take the pill for a few days and my period started in response. I reacted by taking the pills I had missed as soon as I started bleeding. I did not menstruate at all after this round of pills and proceeded onto the next round of pills. My vagina suddenly has this funny odor I have never experienced before and I wonder if the two are related?

I know that it is not an STD or a yeast infection.

EA

Loading...

I had a similar situation. Actually, I forgot a day then doubled up, repeated that a couple times then had spotting as a result, then this debacle of a fishy order and itching at times. From what i have read this is caused from the vagina being off in the Ph, which can be hormonally caused. I regulated the pills now and i've decided to let it fix its self. The smell has reduced and the itching is slowly going away.
Reply

Loading...

This helped alot! I did the same thing, I missed 4 days and took all the pills now my body things im on my period and im not and i noticed a smell that is not normally there. I am guessing once I have my normal period next week that it will be back on track
Reply

Loading...

Hi! I actually had problems with vaginal discharge while I was taking birth control pills and that is why I stopped taking them. I never had any experience that is similar to yours. But, I do believe that this has something to do with hormones.  Maybe you really should check with an expert about this, because vaginal smell causes a lot of issues for your health, so that is not something that you should play with. OK, maybe it is not a STD, but it can be a bacterial infection. Better do some tests and start with a treatment, that is my advice. 

Reply

Loading...